1 doctor weighed in:

Missed 3 days of loestrin about 2 weeks ago, had unprotected sex 3 times within 7 days of missed pill. Getting really sick. Its too early to be having pregnancy symptoms so what's going on?

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: You

You are likely feeling sick because your body is responding to the dramatic change in hormones, and you will likely start bleeding soon.
This is withdrawal bleeding due to missed pills. On the other hand, missing 3 pills dramatically increases your chance of pregnancy, so if you don't get a period when it is due, you should take a pregnancy test. In the future consider a birth control method that does not require you to remember taking a pil every day. A good option would be the nuva ring or depo shot. Your doctor can go over all your options with you. Good luck.

In brief: You

You are likely feeling sick because your body is responding to the dramatic change in hormones, and you will likely start bleeding soon.
This is withdrawal bleeding due to missed pills. On the other hand, missing 3 pills dramatically increases your chance of pregnancy, so if you don't get a period when it is due, you should take a pregnancy test. In the future consider a birth control method that does not require you to remember taking a pil every day. A good option would be the nuva ring or depo shot. Your doctor can go over all your options with you. Good luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors